April 13, 2017

It’s already April 13. Just 13 more days for me to end my semester and end this whole agony of two years. I am going through harsh withdrawals of Clonezepam since last few days. I am not able to sleep properly. That’s somewhat ok with me as I have got used to this symptom since the last 10 days or so. Laziness is creeping into me and I am not able to devote time for writing. I need to correct this. All the common symptoms of withdrawal such as fear, depression, hopelessness, anxiety, social phobia, etc that I mentioned before are in full swing. This place gives me that little chance to scream out all the rotten garbage inside me and feel some relief.

If I have to look back into my past few days, I could recollect these significant event: 1. I was very confident while presenting in Varman’s class. I knew I could do it and though I spoke many ideas that lacked sufficient reasoning, it was still a good show. I randomly stuffed up by brain with many psychiatric medicines in the lust to give a good presentation. A lot of the confidence had to do with the medicines but I could feel the negative vibes of withdrawals now(after 1day). 2. I was supremely confident and carried a kind of flare in my personality. I felt inferior to no one and in fact my thoughts were pretty philosophical and self-enhancing. It was since I took Tianeptine at high doses(like 100 mg) which not just gives antidepressant effects but also opiate like euphoria. The fall back from high is smooth and there is no low mood following a high. However this drug is addictive and I never would like to take it for long term. In fact, I don’t want to touch any psychiatric drug anymore. I have 4 more days before I end all medicines.

I am very scared about what is in store but as I have been there already, it could be a bit easier this time. I am just worried it may take too long for recovery and I imagine myself jobless, severly depressed and being a trouble to my mom.  I am worried about how I would be lonely and I would have wasted my career leading to never ending guilt of having abused benzodiazepine in the first place. I think in a rational view, however, I am a human and I could do such grave mistakes. It’s not just the suffering, there will surely be immense learning as ‘Suffering is said to be the Greatest teacher’. Many benzo withdrawal sufferers have called it as the greatest learning in their  life. I forgive myself for my mistakes. I have to be a realist and before going too far in imagination, I need to take few weeks of initial rest . I don’t think the withdrawals will last a long time since I have taken benzos for only a few months. But it is absurd to focus too much on timeline of recovery as no one knows for sure how long it takes. Personality, environment, motivation, determination, extent of use, dosage of medicine etc contribute to the healing process. I have to take things one at a time. I cannot now say I want to accomplish 100% health in 1 day. There is no such medicine and perhaps meditation can but I am not trained enough to do that. However, little meditation can add a lot to each day. I must concentrate on that. My next goal is to quit Clonezepam completely in the next four days(from 0.06mg now).

I have to get back to home, meet brother and wish him good luck. I have said ‘no’ to interview at Ghaziabad. I need to work a little on my capstone. Apart from capstone, there is not much I need to devote time to. I need to chill. It’s like a vacation.I am finding it hard to write as I feel no interest in writing. I feel numbness yet there is storm of suffering going in me. Bye


 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s